# SDR AWXA9500343

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C4 INSPECTION, FOUND SURFACE CORROSION ON TOP SIDE OF INTERCOSTAL, STATION 967 TO STATION 947 RBL 45.  REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02.  (M)
